# SDR CALA2025050804551

- Difficulty date: May 6, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 64,000 hours, 26,820 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 793424
- Condition: Clogged
- Location: Zone 100
- Part time: 73,085 hours, 26,678 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAS BURNING ELECTRICAL SMELL THROUGH OUT THE CABIN.  DEBRIEFED CREW AND CONFIRMED ELECTRICAL SMELL THRU GASPERS IN AFT CABIN WITH PACKS OFF AND RECIRC FANS ON. SUGGEST REPLACING BOTH LT & RT RECIRCULATION FANS & ALSO BOTH CABIN FILTERS WITH NEW UNITS. .AMM TASK 21-25-02-000-801 & TASK 21-25-01-000-801. R & R LT RECIRC FAN & FILTER REF AMM 25-52-17. R & R RT RECIRC FAN IAW AMM 21-25-02-400-801. OPS CHECK GOOD.  R & R BOTH RECIRC FILTERS IAW AMM 21-25-01-400-801. RAN BOTH RECIRC FANS WITH PACKS ON AND WITH PACKS OFF. NO ELECTRICAL BURNING SMELL NOTED.
